# SDR 2019FA0000166

- Difficulty date: May 3, 2019
- Submitted: May 28, 2019
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 28537
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX6137236
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PRIM HYD OVHT EICAS MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED EDP LT SIDE. REMOVED AND REPLACED HYDRAULIC CONTROL MODULE SYSTEM LT. OPERATIONAL TEST OK.
